MathSciNet Relay Station
MathSciNet bibliographic data
MR1139646 57N15 (19B28 19D10 53C21 57N37)
Farrell, F. T.; Jones, L. E. Stable pseudoisotopy spaces of compact non-positively curved manifolds. J. Differential Geom. 34 (1991), no. 3, 769–834.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement